MAUDE Adverse Event Report: ORTHO DEVELOPMENT LEGEND; HIP PROSTHESIS

ORTHO DEVELOPMENT LEGEND; HIP PROSTHESIS
Model Number 170-0446
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During hip arthroplasty, the acetabulum was perforated during cup impaction.Bone was grafted into the perforated area and the surgery was completed without any problems.Strong bone fragility was noted as a factor by the surgeon.

Brand Name
LEGEND
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key17337912
Report Number1722511-2023-00018
Device Sequence Number7614213
Product Code LPH
UDI-Device Identifier00822409035267
UDI-Public(01)00822409035267(17)270608(10)A270430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number170-0446
Device Lot NumberA270430
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale